# SDR DALA2018101606074

- Difficulty date: October 13, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 49,398 hours, 40,376 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE EMERGENCY RELEASE FOUND COATED CABLE WORN THRU PROTECTIVE COATING. REQUIRES OPERATIONAL CHECK AFTER CABLE REPLACEMENT. REMOVED AND REPLACED WORN CABLE PERFORMED EXTERNAL EMERGENCY TAIL CONE RELEASE PER 5352-7116 C/W RII. (LP 0782148)
